Next Article in Journal
Generalized Statistical Mechanics for Nucleus
Previous Article in Journal
Long Term Energy Consumption Forecasting Using Genetic Programming
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2003, 8(1), 119-126; doi:10.3390/mca8010119

On the Construction of Differential Inclusion with Prescribed Integral Funnel

Anadolu University, Faculty of Science, Department of Mathematics, 26470, Eskisehir, Turkey
*
Authors to whom correspondence should be addressed.
Published: 1 April 2003
Download PDF [431 KB, uploaded 31 March 2016]

Abstract

In this article, the inverse problem of the differential inclusion theory is considered. For a given ε > 0 and a given special type set valued map tV(t), t ∈ [t*, t*], it is required to define differential inclusion such that the Hausdorff distance between the reachable sets of the differential inclusion with initial set (t* , V(t*)) and V(t) would be less than ε for every t ∈ [t*, t*].
Keywords: Differential Inclusion; Integral Funnel; Set Valued Map Differential Inclusion; Integral Funnel; Set Valued Map
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Guseinov, K.G.; Özer, O.; Düzce, S.A. On the Construction of Differential Inclusion with Prescribed Integral Funnel. Math. Comput. Appl. 2003, 8, 119-126.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top